# SDR UALA2012041302239

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BELLY FAIRING SUPPORT BRACKET UPPER ANGLE HAS .5 INCH CRACK AT FRAME 46 BELOW KEEL BEAM.  VIEW FROM AFT SIDE OF WHEEL WELL WITH PANEL 147EB REMOVED.  VERIFIED WITH HFEC, CRACK TO BE 1 INCH LONG.  MAX LIMIT IS 4.5 INCH.  NEEDS VISUAL REINSPECT EVERY 500 CYCLES TO MONITOR FOR PROGRESSION UNTIL COA 406531 OR PERM REPAIR IS ACP PER SRM  53-35-11-201 FIG 229.  SFOIQ WOODHOUSE  TRIMMED DRILLED AND DEBURRED REPAIR ANGLE IAW SRM.  INSTALLED REPAIR ANGLE IAW SRM.  PERFORMED LEAK CHECKS ON DISTURBED HYD LINES.
